# SDR SWAA2022040834854

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT R/H SIDE SHIELD (Z-ANGLE) HAS CORROSION STA 492 TO 500A RBL 23 / FWD CARGO COMPARTMENT RH SIDE SHIELD (Z ANGLE) HAS CORROSION STA 492 TO 500A RBL23 BLENDED CORROSION AND FOUND A LOSS OF .011' ORIG .032' REMAINING .021 FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 REMOVED OUT OF LIMITS SHIELD IAW SRM 51-40-02-0G-0 INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG #143A8126 REV-A ATAG WN1929 MPN: 143A8126Y29
